# SDR UHLA2012101000336

- Difficulty date: October 10, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 22,801 hours, 14,118 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING (FRONT 3, FWD CENTER EXIT, AND COCKPIT OVERHEAD CAME ON INTERMITTENTLY FOR NO REASON AND WITH NO EICAS MESSAGES.  REMOVED AND REPLACED GEN IO 2 (MAU 2 SLOT 9/10), NO FAULTS NOTED IAW AMM 31-41-06.  OPS CHECK GOOD.
